# SDR DL76G070291

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 69,107 hours, 15,726 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 828450407M0DA
- Condition: Odor
- Location: Mid Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY MID CABIN CENTER OVEN WON`T HEAT PROPERLY GIVES OFF ELECTRICAL ODOR WHEN HEATING.  CLEANED CHECKED OPS NORMAL.
